BibTeX record journals/ita/LeindersB09

download as .bib file

@article{DBLP:journals/ita/LeindersB09,
  author    = {Dirk Leinders and
               Jan Van den Bussche},
  title     = {Repetitions and permutations of columns in the semijoin algebra},
  journal   = {{ITA}},
  volume    = {43},
  number    = {2},
  pages     = {179--187},
  year      = {2009},
  url       = {https://doi.org/10.1051/ita:2008023},
  doi       = {10.1051/ita:2008023},
  timestamp = {Sun, 28 May 2017 13:19:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ita/LeindersB09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics